MAXIGESIC® is a unique patented combination of Paracetamol 500mg and Ibuprofen 150mg. These tried and trusted active ingredients work together in combination to provide better pain relief than Paracetamol or Ibuprofen alone,¹ and reduce fever and inflammation.
Fast, effective relief for a wide range of pain
- Migraine headache
- Tension headache
- Muscular pain
- Period Pain
- Rheumatic pain
- Dental procedures
- Maxigesic also reduces fever
- Aches and pain from colds and flu
- Sinus pain
- Sore throat
- Tennis elbow
Get better, faster pain relief
than Paracetamol or Ibuprofen alone¹
** Pain levels are indicated on a Visual Analogue Scale (VAS) measured in millimetres and are expressed as the mean time adjusted VAS pain scores 48 hours post-op at rest.
Ref 1. Result achieved in a trial of post-operative pain relief after removal of 1–4 wisdom teeth using 2 tablets MAXIGESIC compared with paracetamol 1000mg or ibuprofen 300mg alone 4 times a day (Paracetamol 4000mg or Ibuprofen 1200mg per day)
Effectively reduces pain
Maxigesic is clinically proven to reduce pain levels by at least 32% more than a full daily OTC dose of either Paracetamol or Ibuprofen alone.
Get the maximum dosage
The only combination analgesic that provides the maximum daily OTC dosage of Paracetamol 4000mg and Ibuprofen 1200mg, if required.*
Simple, flexible dose of 1–2 tablets every 4–6 hours as required, up to a maximum 8 tablets per day.
- Do NOT combine with any other paracetamol or ibuprofen containing medicines.
- Do not exceed the daily recommended dose.
MAXIGESIC® film coated tablets are for the temporary relief of pain, the reduction of fever and the discomfort associated with fever.
- Do not use if you have asthma or a stomach ulcer.
- Do not use in children under 12 years or if you have kidney disease.
- Always read the label.
- Use only as directed. Incorrect use can be harmful.
- If symptoms persist consult your healthcare professional.
General Safety Information
- Always read the label. Use only as directed.
- Nutritional supplements may only be of assistance if the dietary intake is inadequate.
- Supplements should not be used to replace a healthy balanced diet and adequate physical exercise.
- Keep all medications and supplements out of reach of children.
- If symptoms persist see your healthcare professional.